Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Exercise Making Me - Attached potential answer

Posted by Survector on May 29, 2004, at 13:26:21

In reply to Re: Exercise Making Me - Attached potential answer, posted by BobS, on May 29, 2004, at 12:51:01

I don't know if this helps at all - but I'm only 23 years old and weigh 135 lbs at 5'9" with a 32" waist. As far as I know, I eat a pretty well-balanced diet.

I apologize for not thanking more of you for your supportive ideas, but I've come up with the flu as of late (very strange - considering that I already caught it around Christmas time). This came on right as I chose not to workout either today or yesterday. Not only that, but I'm tapering off of a rather harsh benzo regimen which is making me rather honest/direct with everyone (which may come off as rude - my apologies). Make no mistake, however - this exercise problem has been the same for years (when on meds or not on meds, like I said).

Also, an interesting side note for any fellow chronic insomniacs - the anti-epilepsy drug Neurontin isn't as benign as many doctors and/or patients claim when prescribed off-label for insomnia. Without it, I go through rebound insomnia of which no dosage of a benzo can compensate for - in addition, the withdrawal is similar to that of Xanax - and when I take it along with Xanax, the withdrawals are even worse.

I'm currently not only tackling the exercise issue, but also the issue of tapering down from 4 mg of Klonopin and 4 mg of Xanax per night (which only lasted several nights at that unheard of combination of dosages it was mainly 4 mg of Xanax and 2 mg Klonopin per night or less) to just 4 mg Klonopin per night and then down from there *slowly* at a snail's pace in order to prevent seizures (with a complete cut-out of my 1200-1800 mg nightly dose of Neurontin). One interesting side note about the Klonopin is that it appears to increase the ability for one to sustain a high duration exercise regimen during the daytime without tiring out (due to its effects on the suppression of cortisol release).


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Survector thread:350992
URL: http://www.dr-bob.org/babble/20040527/msgs/351865.html